# SDR SWIA2020090452284

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLOOR SILL FROM APPROXIMATELY FS559.00+16 TO FS559.00+48 HAS MULTIPLE LOCATIONS OF CORROSION.  REMOVED CORROSION FROM RT FLOOR SILL AT APPROXIMATELY FS559.00+16 - FS559.00+48 IAW SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS, IAW REO.  RECEIVED AND COMPLETED ALL STEPS OF REO.  RT FLOOR SILL AT APPROXIMATELY FS559.00+16 - FS559.00+48 IS CONSIDERED STRUCTURALLY ACCEPTABLE.
